Shen, Y., Wei, J., Zhao, Q. (2018). Mean-variance asset-liability management problem under non-Markovian regime-switching models. Applied Mathematics and Optimization.
Zhang, X., Meng, H., Xiong, J., Shen, Y. (2018). Robust optimal investment and reinsurance of an insurer under jump-diffusion models. Mathematical Control and Related Fields.
Zhang, X., Xiong, J., Shen, Y. (2018). Bond and option pricing for interest rate model with clustering effects. Quantitative Finance 18, 969-981.
Chen, L., Shen, Y. (2018). On a new paradigm of optimal reinsurance: A stochastic Stackelberg differential game between an insurer and a reinsurer. Astin Bulletin 48(2), 905-960.
Shen, Y., Sherris, M. (2018). Lifetime asset allocation with idiosyncratic and systematic mortality risks. Scandinavian Actuarial Journal 2018 (4), 294-327.
Shen, Y., Siu, T.K. (2018). A risk-based approach for asset allocation with a defaultable share. Risks 6, 14.
Meng, Q., Shen, Y., Shi, P. (2018). On the existence of optimal controls for backward stochastic partial differential equations. Statistics and Probability Letters 137, 113-123.
Hainaut, D., Shen, Y., Zeng, Y. (2018). How do capital structure and economic regime affect fair prices of bank's equity and liabilities? Annals of Operations Research 262, 519-545.
Li. D., Shen, Y., Zeng, Y. (2018). Dynamic derivative-based investment strategy for mean-variance asset-liability management with stochastic volatility. Insurance: Mathematics and Economics 78, 72-86.
Fan, K., Shen, Y., Siu, T.K., Wang, R. (2018). Pricing dynamic fund protection under hidden Markov models. The IMA Journal of Management Mathematics 29, 99-117.
Shen, Y., Siu, T.K. (2017). Optimal investment and consumption in a continuous-time co-integration model. The IMA Journal of Management Mathematics 28, 501-530.
Fan, K., Shen, Y., Siu, T.K., Wang, R. (2017). An FFT approach for option pricing under a regime-switching stochastic interest rate model. Communications in Statistics-Theory and Methods 46, 5292-5310.
Shen, Y., Siu, T.K. (2017). Consumption-portfolio optimization and filtering in a hidden Markov-modulated asset price model. Journal of Industrial and Management Optimization 13, 23-46.
Zhao, H., Weng, C., Shen, Y., Zeng, Y. (2017). Time-consistent investment-reinsurance strategies towards joint interests of the insurer and the reinsurer under CEV models. Science China Mathematics 60, 317-344.
Siu, T.K., Shen, Y. (2017). Risk-minimizing pricing and Esscher transform in a general non-Markovian regime-switching jump-diffusion model. Discrete and Continuous Dynamical System - B 22, 2595-2626.
Chen, L., Qian, L., Shen, Y., Wang, W. (2016). Constrained investment-reinsurance optimization with regime switching under variance premium principle. Insurance: Mathematics and Economics 71, 253–267.
Shen, Y., Sherris, M., Ziveyi, J. (2016). Valuation of guaranteed minimum maturity benefits in variable annuities with surrender options. Insurance: Mathematics and Economics 69, 127-137.
Zhao, H. Shen, Y., Zeng, Y. (2016). Time-consistent investment-reinsurance strategy for mean-variance insurers with a defaultable security. Journal of Mathematical Analysis and Applications 437, 1036-1057.
Meng, Q., Shen, Y. (2016). Optimal control for stochastic delay evolution equations. Applied Mathematics and Optimization 74, 53-89.
Fan, K., Shen, Y., Siu, T.K., Wang, R. (2016). On a Markov chain approximation method for option pricing with regime switching. Journal of Industrial and Management Optimization 12, 529-541.
Shen, Y., Wei, J. (2016). Optimal investment-consumption-insurance with random parameters. Scandinavian Actuarial Journal 2016, 37-62.
Fan, K., Shen, Y., Siu, T.K., Wang, R. (2015). Valuing commodity options and futures options with changing economic conditions. Economic Modelling 51, 524-533.
Meng, Q., Shen, Y. (2015). A revisit to stochastic near optimal controls: the critical case. Systems and Control Letters 82, 79-85.
Shen, Y., Zeng, Y. (2015). Optimal investment-reinsurance for mean-variance insurers with square-root factor process. Insurance: Mathematics and Economics 62, 118-137.
Fan, K., Shen, Y., Siu, T.K., Wang, R. (2015). Pricing annuity guarantees under a double regime-switching model. Insurance: Mathematics and Economics 62, 62-78.
Shen, Y. (2015). Mean-variance portfolio selection in a random environment with unbounded coefficients. Automatica 55, 165-175.
Meng, Q., Shen, Y. (2015). Optimal control of mean-field jump-diffusion systems with delay: A stochastic maximum principle approach. Journal of Computational and Applied Mathematics 279, 13-30.
Wang, S., Shen, Y., Qian, L. (2015). Static hedging of geometric average Asian options with standard options. Communications in Statistics - Simulation and Computation 44, 2101-2116.
Shen, Y., Zhang, X., Siu, T.K. (2014). Mean-variance portfolio selection under a constant elasticity of variance model. Operations Research Letters 42, 337-342.
Zhao, Q., Shen, Y., Wei, J. (2014). Consumption-investment strategies with non-exponential discounting and logarithmic utility. European Journal of Operational Research 238, 824-835.
Shen, Y., Zeng, Y. (2014). Optimal investment-reinsurance with delay for mean-variance insurers: A maximum principle approach. Insurance: Mathematics and Economics 57, 1-12.
Shen, Y., Meng, Q., Shi, P. (2014). Maximum principle for jump-diffusion mean-field stochastic delay differential equations and its application to finance. Automatica 50, 1565-1579.
Fan, K., Shen, Y., Siu, T.K., Wang, R. (2014). Pricing foreign equity option with regime-switching. Economic Modelling 37, 296-305.
Shen, Y., Fan, K., Siu, T.K. (2014). Option valuation under a double regime-switching model. Journal of Futures Markets 34, 451-478.
Shen, Y., Siu, T.K. (2013). Stochastic differential game, Esscher transform and general equilibrium under a regime-switching Levy model. Insurance: Mathematics and Economics 53, 757-768.
Shen, Y., Siu, T.K. (2013). The maximum principle for a jump-diffusion mean-field model and its application to the mean-variance problem. Nonlinear Analysis: Theory, Methods & Applications 86, 58-73.
Shen, Y., Siu, T.K. (2013). A stochastic maximum principle for jump-diffusion backward systems with random default time. International Journal of Control 86, 953-965.
Shen, Y., Siu, T.K. (2013). Pricing variance swaps under a stochastic interest rate and volatility model with regime-switching. Operations Research Letters 41, 180-187.
Shen, Y., Siu, T.K. (2013). Longevity bond pricing under stochastic interest rate and mortality with regime-switching. Insurance: Mathematics and Economics 52, 114-123.
Shen, Y., Siu, T.K. (2013). Pricing bond options under a Markovian regime-switching Hull-White model. Economic Modelling 30, 933-940.
Shen, Y., Siu, T.K. (2012). Asset allocation under stochastic interest rate with regime switching. Economic Modelling 29(4), 1126-1136.